Mathematical Biosciences and Engineering, 2013, 10(1): 185-198. doi: 10.3934/mbe.2013.10.185.

Primary: 92C17; Secondary: 35K57, 92C50.

Export file:

Format

  • RIS(for EndNote,Reference Manager,ProCite)
  • BibTex
  • Text

Content

  • Citation Only
  • Citation and Abstract

A therapy inactivating the tumor angiogenic factors

1. Departamento de Ecuaciones Diferenciales y Análisis Numérico, Facultad de Matemáticas, Universidad de Sevilla, Calle Tar a s/n, 41012-Seville

This paper is devoted to a nonlinear system of partial differential equations modeling the effect of an anti-angiogenic therapy based on an agent that binds to the tumor angiogenic factors. The main feature of the model under consideration is a nonlinear flux production of tumor angiogenic factors at the boundary of the tumor. It is proved the global existence for the nonlinear system and the effect in the large time behavior of the system for high doses of the therapeutic agent.
  Figure/Table
  Supplementary
  Article Metrics

Keywords Chemotaxis; anti-angiogenic therapy.

Citation: Cristian Morales-Rodrigo. A therapy inactivating the tumor angiogenic factors. Mathematical Biosciences and Engineering, 2013, 10(1): 185-198. doi: 10.3934/mbe.2013.10.185

References

  • 1. in "Function Spaces, Differential Operators and Nonlinear Analysis" (editors, H. J. Schmeisser and H. Triebel), Teubner, Stuttgart, Leipzig, (1993), 9-126.
  • 2. J. Differential Equations, 146 (1998), 336-374.
  • 3. Bull. Math. Biol., 60 (1998), 857-899.
  • 4. IMA J. Math. Appl. Med. Biol., 10 (1993), 149-168.
  • 5. Math. Comput. Modelling, 23 (1996), 47-87.
  • 6. Preprint, arXiv:1202.4695.
  • 7. Nonlinear Anal., 72 (2010), 330-347.
  • 8. Discrete Contin. Dyn. Syst. Ser A, 32 (2012), 3871-3894.
  • 9. Nonlinear Analysis RWA, 11 (2010), 3884-3902.
  • 10. J. Differential Equations, 244 (2008), 3119-3150.
  • 11. SIAM J. Math. Anal., 33 (2002), 1330-1350.
  • 12. Comm. Comtemporary Math., 11 (2009), 585-613.
  • 13. Lecture Notes Math., 840, Springer 1981.
  • 14. J. Math. Biol., 42 (2001), 195-238.
  • 15. ESAIM Math. Modelling Num. Anal., 37 (2003), 581-599.
  • 16. J. Math. Biol., 49 (2004), 111-187.
  • 17. J. Math. Biol., 58 (2009), 689-721.
  • 18. Science, 240 (1988), 177-184.
  • 19. J. Differential Equations, 248 (2010), 2889-2905.

 

This article has been cited by

  • 1. CRISTIAN MORALES-RODRIGO, J. IGNACIO TELLO, GLOBAL EXISTENCE AND ASYMPTOTIC BEHAVIOR OF A TUMOR ANGIOGENESIS MODEL WITH CHEMOTAXIS AND HAPTOTAXIS, Mathematical Models and Methods in Applied Sciences, 2014, 24, 03, 427, 10.1142/S0218202513500553

Reader Comments

your name: *   your email: *  

Copyright Info: 2013, , licensee AIMS Press. This is an open access article distributed under the terms of the Creative Commons Attribution Licese (http://creativecommons.org/licenses/by/4.0)

Download full text in PDF

Export Citation

Copyright © AIMS Press All Rights Reserved